Hi everyone , InnerSpirit here . I'm under a pain management doctors care. I've been on cymbalta for the past 8 months for fibromyalgia, lorezepam .5mg nightly for sleep and norco 7.5mg 3x for pain due to multi-joint avascular necrosis. Last week I discontinued nucynta because I told my doctor I felt strange while taking it. That was last week, now I'm starting to feel dizzy and I just checked my bloodpressure and it has gone from 120/55 to 175/74 and I feel like I'm in a void state of mind like I feel a little high but the only meds in me in the past 24hrs r the cymbalta, 1 norco & nothing else as I've been asleep for the past 12hrs. Could I be withdrawing from nucynta? I was on it for two months. I also have this strong taste and smell of meds in my nose and mouth. Comments are appreciated especially about my main concern being why my blood pressure is getting high.
14 Jun 2012
All of those symptoms are from withdrawal. Did you quit with the Dr's blessing or just on your own? I would advise you tell Dr you are experiencing this, there may be something he/she can do to help you. I had similar symptoms for almost a year (only much worse than you describe). Definitely a good idea to get Dr on board. Hope this helps.
14 Jun 2012
Sounds like withdrawal to me as well. W/D and pain can make BP skyrocket,
so keep that in mind.
I agree with Balbanese, let your doctor know what you are doing if she/he doesn't know already. There are medications that can lower BP while you are in withdrawal. They are not the usual BP lowering meds, IF I recall correctly. Your doctor might call one in for you, if she is understanding and kind.
If BP gets any higher, please go to the ER.
All the best to you,
14 Jun 2012
I don't know if this is WD because you only took Nucynta 2 months, and you're still on Norco. Do you have any other wds? And while it may not be a wds, it may still be medication related. While your BP did jump up quite a bit, it's still in the normal range. In fact my normal BP is closer to your high BP than your normal one. You also need to know that BP can vary greatly just by walking around or sitting still. You should check it several times a day. If it stays high, and you keep feeling dizzy, then you need to call your Doc. But if it goes back down I wouldn't worry. Either way, next time you see your Doc you should tell him. I also wish we knew if you have a history of heart ailments, because that really matters.
I think you're alright, but do tell your Doc.
14 Jun 2012
I was on Nucynta too and stopped taking it, but switched to another pain killer. I'm wondering why you stopped the Nucynta and the doctor didn't put you on something else. I definately think you are having some withdrawl's if you were on it for two months. That is just my opinion. I would definately talk to my doctor and ask him if you need another medication. Wouldn't hurt. I hope you get to feeling better real soon, and Good luck to you, and Best wishes. Hang in there. Ruthie
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am on metoprolol tart and amlodipine for high blood pressure. Sick and muscle cramps. Suggestions?
My doctor prescribed because of high white blood cell count. Thinks its causing the cell count high which is causing the high blood pressure. He sent ...
1 answer • 15 Mar 2010
I'm afraid to take any other medication(s) since I take 12 medications for heart, diabetes, and blood pressure. Can anyone tell me if they share ...
3 answers • 8 Apr 2011
I take atenolol for high blood pressure and been for 5 yrs think that is what making me dizzy,help! Do you think that it is safe to try taking half ...
1 answer • 20 May 2011
Mom is taking multiple medications makes her sleep all time the list of meds is 2 long for this form
they are: Gabapentin 300mg 2TID(Two Times Daily) Cymbalta 60mg 1SID(One Times Daily) Lisinopril 5mg 1SID(One Times Daily) Carvedilol 6.25mg 1BID(Two ...
7 answers • 27 Apr 2012
I have high blood pressure and my doctor gave me these pills to sleep. But it took away the pain a little. I still have a little pain and Im not ...
2 answers • 25 Apr 2014